# SDR ABXA040364

- Difficulty date: October 30, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 61,670 hours, 28,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 57501992
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE STA 915 - 935, SUPPORT BRACE OUTBOARD OF LONGERON 24 RIGHT, EXFOLIATED.  REPAIRED AREA IAW REA D853-50298-MR.
